# SDR 2007UALA01522

- Difficulty date: May 15, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,533 hours, 19,449 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Switch
- Condition: Shorted
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN UNDER AMBER ALERT DUE ELECTRICAL ODOR IN FORWARD LAVATORY.  [06-20-07]  FOUND LAV DOOR LOCK-LIGHTING SWITCH SHORTED & BURNED.  LAV POWER CIRCUIT BREAKER POPPED.  REPLACED DOOR SWITCH.  ALL FUNCTIONS AND SMELLS NORMAL.
